# SDR DALA2014101305508

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 65,107 hours, 48,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT ROWS 23, 24, & 25 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPS CHECKED GOOD.
